# SDR GTIA021074

- Difficulty date: September 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RBL 8,  STA 148.8 HOLE ON THE WEB/PUNCTURE.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER.
